# SDR SWAA2012111509387

- Difficulty date: October 18, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 29,140 hours, 17,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7530286
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 344-360 WL 208 BL 0 INTERCOSTAL CRACKED AT FASTENER HOLES.  REMOVED AND REPLACED 1EA INTERCOSTAL AT BS 344-360 WL 208 BL 0 IAW B737-700 SRM 51-40-02-0G-0 & 51-40-05 PARAGRAPH 4 FIG 2 USING NEW INTERCOSTAL P/N 7530286.
